# SDR UIEA2024050800361

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - LWR CHORD, R/H H.S.T TIP 347R PNL LWR CHORD, STAB BL 421.5( 1. REPAIRED DAMAGE AREA IAW WORKSHEET 40295 2. JOB COMPLETED & NO FURTHER DEFECTS NOTED )
